Journal of the Mathematical Society of Japan

A decomposition of Markov processes

Keniti SATO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 17, Number 3 (1965), 219-243.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260975294

Digital Object Identifier
doi:10.2969/jmsj/01730219

Mathematical Reviews number (MathSciNet)
MR0182060

Zentralblatt MATH identifier
0141.15605

Subjects
Primary: 60.60

Citation

SATO, Keniti. A decomposition of Markov processes. J. Math. Soc. Japan 17 (1965), no. 3, 219--243. doi:10.2969/jmsj/01730219. https://projecteuclid.org/euclid.jmsj/1260975294


Export citation